# SDR P5CA0300746

- Difficulty date: January 26, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,004 hours, 17,647 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cap
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON WING KNEE-PAD (NU-CAP) PANEL TRAILING EDGE FASTENER HOLE BROKEN OUT.  REPAIRED AND FILLED AREA, RE-DRILLED HOLE AND PROTECTED IAW SRM 51-40-00.
